MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 PROX REAMING GUIDE DIA 12 MM; EXTREMITY INSTRUMENTS : PIN GUIDES

DEPUY IRELAND - 9616671 PROX REAMING GUIDE DIA 12 MM; EXTREMITY INSTRUMENTS : PIN GUIDES
Catalog Number 230774012
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Examination of the returned device confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Inability to disassemble mating devices.

Brand Name
PROX REAMING GUIDE DIA 12 MM
Common Device Name
EXTREMITY INSTRUMENTS : PIN GUIDES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7813802
Report Number1818910-2018-67647
Device Sequence Number10811094
Product Code LXH
UDI-Device Identifier10603295116165
UDI-Public10603295116165
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230774012
Device Lot Number2367099
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2017
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2018
Initial Report FDA Received Date08/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR